Transcendence measures and nonlinear functional equations of Mahler type

Kumiko Nishioka, Thomas Töpfer

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)370-378
Number of pages9
JournalArchiv der Mathematik
Volume57
Issue number4
DOIs
Publication statusPublished - 1991 Oct
Externally publishedYes

Fingerprint

Transcendence
Functional equation
Nonlinear Equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Transcendence measures and nonlinear functional equations of Mahler type. / Nishioka, Kumiko; Töpfer, Thomas.

In: Archiv der Mathematik, Vol. 57, No. 4, 10.1991, p. 370-378.

Research output: Contribution to journalArticle

Nishioka, Kumiko ; Töpfer, Thomas. / Transcendence measures and nonlinear functional equations of Mahler type. In: Archiv der Mathematik. 1991 ; Vol. 57, No. 4. pp. 370-378.
@article{ceb7cad57fe04cd4b639d6d1f3df18d6,
title = "Transcendence measures and nonlinear functional equations of Mahler type",
author = "Kumiko Nishioka and Thomas T{\"o}pfer",
year = "1991",
month = "10",
doi = "10.1007/BF01198962",
language = "English",
volume = "57",
pages = "370--378",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Transcendence measures and nonlinear functional equations of Mahler type

AU - Nishioka, Kumiko

AU - Töpfer, Thomas

PY - 1991/10

Y1 - 1991/10

UR - http://www.scopus.com/inward/record.url?scp=0040574248&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040574248&partnerID=8YFLogxK

U2 - 10.1007/BF01198962

DO - 10.1007/BF01198962

M3 - Article

VL - 57

SP - 370

EP - 378

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 4

ER -